Full Text: PDF
Received January 16, 2016; Accepted February 17, 2017; Published March 5, 2017
Abstract. In this paper, we consider and investigate a new class of harmonic convex functions, which is called the strongly p-harmonic log-convex function. We establish some new integral inequalities of Hermite-Hadamard type for the product of strongly p-harmonic log-convex functions and related convex functions. Results obtained in this paper may be starting point for further research.
How to Cite this Article:
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Inequalities via strongly p-harmonic log-convex functions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 20, pp. 1-14.